# SDR SIMA200413001

- Difficulty date: May 5, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 1189
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4303 - DURING DESCENT, CREW REPORTED PITCH TRIM ONE AND TWO TO BE INOPERATIVE WITH NO EICAS MESSAGE.  MAINTENANCE COMPLIED WITH ETN EB 27-022 AND REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT AND HSCU SHOCK MOUNTS.  OPERAITONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
